# SDR AALA20120518001

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 53,512 hours, 28,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP DAMAGED AT STATION 1004 BELOW NUMBER 5 SEAT TRACK.  REMOVED DAMAGE AND INSTALLED CUSP REPAIR DOUBLER AT RIGHT STATION 1004 PER AARD 53-20-00-16.
